Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 734271, 7 pages
http://dx.doi.org/10.1155/2013/734271
Research Article

Extended Estimation for Two-Dimensional Markov Jump Systems under Asynchronous Switching

1Shenzhen Institutes of Advanced Technology, Chinese Academy of Sciences, Shenzhen 518055, China
2The Chinese University of Hong Kong, Hong Kong
3Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China

Received 11 January 2013; Revised 29 March 2013; Accepted 1 April 2013

Academic Editor: Engang Tian

Copyright © 2013 Rui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Tian, D. Yue, T. C. Yang, Z. Gu, and G. Lu, “TS fuzzy model-based robust stabilization for networked control systems with probabilistic sensor and actuator failure,” IEEE Transactions on Fuzzy Systems, vol. 19, no. 3, pp. 553–561, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. Wang, J. Liang, and Y. Liu, “Mathematical problems for complex networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 934680, 5 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. Tian, D. Yue, and C. Peng, “Brief Paper: reliable control for networked control systems with probabilistic sensors and actuators faults,” IET Control Theory & Applications, vol. 4, no. 8, pp. 1478–1488, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Du, L. Xie, and C. Zhang, Control and Filtering of Two-Dimensional Systems, Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2002. View at MathSciNet
  5. Z. Y. Feng, L. Xu, M. Wu, and Y. He, “Delay-dependent robust stability and stabilisation of uncertain two-dimensional discrete systems with time-varying delays,” IET Control Theory & Applications, vol. 4, no. 10, pp. 1959–1971, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Xie, C. Du, C. Zhang, and Y. C. Soh, “ deconvolution filtering of 2-D digital systems,” IEEE Transactions on Signal Processing, vol. 50, no. 9, pp. 2319–2332, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Gao, J. Lam, S. Xu, and C. Wang, “Stabilization and control of two-dimensional Markovian jump systems,” IMA Journal of Mathematical Control and Information, vol. 21, no. 4, pp. 377–392, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Šebek, “Polynomial solution of 2-D Kalman-Bucy filtering problem,” IEEE Transactions on Automatic Control, vol. 37, no. 10, pp. 1530–1533, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. W. Woods and C. H. Radewan, “Kalman filtering in two dimensions,” IEEE Transactions on Information Theory, vol. 23, no. 4, pp. 473–482, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. T. Hoang, H. D. Tuan, T. Q. Nguyen, and S. Hosoe, “Robust mixed generalized 2/ filtering of 2-D nonlinear fractional transformation systems,” IEEE Transactions on Signal Processing, vol. 53, no. 12, pp. 4697–4706, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Xu, J. Lam, Y. Zou, Z. Lin, and W. Paszke, “Robust filtering for uncertain 2-D continuous systems,” IEEE Transactions on Signal Processing, vol. 53, no. 5, pp. 1731–1738, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. E. de Souza, L. Xie, and D. F. Coutinho, “Robust filtering for 2-D discrete-time linear systems with convex-bounded parameter uncertainty,” Automatica, vol. 46, no. 4, pp. 673–681, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Wu, P. Shi, H. Gao, and C. Wang, “ filtering for 2D Markovian jump systems,” Automatica, vol. 44, no. 7, pp. 1849–1858, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Xu and Y. Zou, “Robust filtering for uncertain two-dimensional discrete systems with state-varying delays,” International Journal of Control, Automation and Systems, vol. 8, no. 4, pp. 720–726, 2010. View at Publisher · View at Google Scholar
  15. R. Zhang, Y. Zhang, C. Hu, M. Q.-H. Meng, and Q. He, “Delay-range-dependent filtering for two-dimensional Markovian jump systems with interval delays,” IET Control Theory & Applications, vol. 5, no. 18, pp. 2191–2199, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. Zhang, Y. Zhang, C. Hu, M. Q.-H. Meng, and Q. He, “Asynchronous filtering for a class of two-dimensional Markov jump systems,” IET Control Theory & Applications, vol. 6, no. 7, pp. 979–984, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. Wu, Z. Wang, H. Gao, and C. Wang, “ and l2l filtering for two-dimensional linear parameter-varying systems,” International Journal of Robust and Nonlinear Control, vol. 17, no. 12, pp. 1129–1154, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. N. N. Krasovskiĭ and È. A. Lidskiĭ, “Analytical design of controllers in systems with random attributes. I. Statement of the problem, method of solving,” Automation and Remote Control, vol. 22, pp. 1021–1025, 1961. View at Google Scholar · View at MathSciNet
  19. M. Liu, D. W. C. Ho, and Y. Niu, “Stabilization of Markovian jump linear system over networks with random communication delay,” Automatica, vol. 45, no. 2, pp. 416–421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Wu, X. Su, and P. Shi, “Sliding mode control with bounded 2 gain performance of Markovian jump singular time-delay systems,” Automatica, vol. 48, no. 8, pp. 1929–1933, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Z. Wang, Y. Liu, and X. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1656–1662, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. C. E. de Souza, A. Trofino, and K. A. Barbosa, “Mode-independent filters for Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 11, pp. 1837–1841, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  23. L. Zhang and E.-K. Boukas, “Mode-dependent filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 6, pp. 1462–1467, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Zhang, N. Cui, M. Liu, and Y. Zhao, “Asynchronous filtering of discrete-time switched linear systems with average dwell time,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 58, no. 5, pp. 1109–1118, 2011. View at Publisher · View at Google Scholar · View at MathSciNet